# SDR ABXA20250221048

- Difficulty date: February 21, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 73,347 hours, 47,087 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK ON TAXI OUT THE AILERONS WOULD NOT MOVE. AFTER APPROX 5 ATTEMPTS THE AILERONS (YOKE) OPERATED NORMALLY.A/C RETURNED TO THE GATE (BTB)  MTX GROUNDED A/C. MTX PERFORMED OPERATIONAL TEST IAW B767 AMM 27-11-00 OPS CHECK GOOD AT THIS TIME. MTX RETURNED A/C TO SERVICE.
